Vol. 81, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Polynomial covering spaces and homomorphisms into the braid groups

V. L. (Vagn Lundsgaard) Hansen

Vol. 81 (1979), No. 2, 399–410
Abstract

A polynomial covering space is the zero set for a parametrized family of complex polynomials. Such covering spaces arise naturally in several contexts in the study of holomorphic mappings. There are fruitful connections between polynomial covering spaces and certain homomorphisms into the Artin braid groups. We shall establish these connections and use them to obtain an algebraic classification of the polynomial covering spaces.

Mathematical Subject Classification 2000
Primary: 32C40, 32C40
Secondary: 32H99, 57M05
Milestones
Received: 29 June 1978
Published: 1 April 1979
Authors
V. L. (Vagn Lundsgaard) Hansen